# SDR MWEA98852

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995773937
- Condition: Bent
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME AT STATION 945 AFT LEG BENT UP BETWEEN L29R AND L28R ALSO BETWEEN L30 AND L29R AFT LOWER LEG.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLER.
